# SDR CA990707002

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010277
- Condition: Leaking
- Location: Lt Nacelle
- Part time: 24,211 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK IN LT NACELLE.  PINHOLE FOUND IN OUTBOARD ROLL SPOILER ACTUATOR LIFT/DUMP LINE.
